# SDR ASAA2016010114618

- Difficulty date: January 1, 2016
- Submitted: January 4, 2016
- Operation: Air carrier
- Aircraft: N518AS
- Make and model: Boeing 737890
- Aircraft serial: 35693
- Aircraft time: 26,722 hours, 7,972 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Shim
- Part number: 3402523070
- Condition: Worn
- Location: Nr 2 Fan Blades
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78472002 FAN BLADE LUBE ON NR 2 ENGINE FOUND FAN BLADE SHIMS WORN.  ACFT GROUNDED. REPLACED, 24EA, FAN BLADE SHIMS, PN 340-252-307-0 ON NR 2 ENGINE IAW T/C 78472002, STEP 42.
